Dangers of Corticosteroid Treatments for Eczema

Unfortunately, in today's society, prescription drugs, shots and lotions have seemed to become the common answer to everything however, they are quite an ideal, safe and effective long-term treatment option. Everyday more evidence surfaces of negative health effects associated with these so called safe solutions and corticosteroid treatment for eczema is certainly no exception.

While doctor and pharmaceutical companies would have you believe that their way of treatment is what you need and a method that you can trust, in all actuality, it is more often what they need to stay in business. Corticosteroid treatments have been the common option to turn to for a number of decades however, more and more research suggests that these products offer systemic and localized unwanted side effects, especially with extended use. Below are the most common dangers of corticosteroid treatment for eczema and the list keeps getting longer as more tests are done. When looking for an eczema treatment, avoid these products and opt for a natural solution.

• Cushing's Disease – It has been proven that corticosteroid products causes a severe malfunction in the adrenal glands which results in the body producing too much cortisol.

• Thinning of the skin, acne and skin discoloration.

• Obesity or extreme weight gain due to increased appetite.

• Slowed healing of wounds because your body became dependent on the drug.

• Increased sweating which can actually worsen eczema symptoms.

• Lower resistance to infections.

• Psychological problems including depression, mood swings and insomnia.

• Cataracts, glaucoma or blindness.

• Water and salt retention which ultimately causes swelling and edema.

• Osteoporosis, diabetes and high blood pressure.

• Black and blue marks due to destroyed blood vessels.

• Stomach ulcers, gastrointestinal bleeding, pancreatitis and atrophy.

What You Need to Know

If you are using corticosteroids as a treatment for eczema, you need to know that synthetic strands confuse your hormonal glands, primarily in your brain. With extended use, your brain begins to feel that everything is an invasion on your body's system so wrong messages are received from hormonal glands which leads to an imbalance. Of course, this can become quite dangerous

Synthetic corticosteroids take over your body's neural receptors so natural healing can not occur, nerves are tensed and instead of regenerating, tissues, cells and organs, malfunction and deterioration takes place instead. Long-term use is nothing but pure destruction on your body. Is this really what you want to use for treatment for you or your child?